1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Confused

Discussion in 'Ask A Question' started by swine1, Apr 27, 2017.

  1. swine1

    swine1 · Active Member

    Messages:
    33
    Likes Received:
    2
    Trophy Points:
    28
    Hello.
    Been on this site for a long time and never had to ask advise.
    I was diagnosed with type 2 over 10 years ago and have managed it well, however these last few days have been strange and perhaps someone may offer me an explanation. Firstly I do not test and have recently had my 6 monthly blood tests which was 6.5. I take Metformin and Juvania .Been feeling light headed and irritable and at times sick to my stomach last couple of days, I thought it could be from a recent cold. They are symptoms I have never had before and the irritable legs are not easy to put up with. As I say just the last couple of days. Next doctors appointment is after the bank holiday. Anyone offer assistance??
    Regards, Bernard.
     
    • Hug Hug x 1
  2. plutoniumcard

    plutoniumcard Type 2 · Active Member

    Messages:
    36
    Likes Received:
    34
    Trophy Points:
    78
    Bernard

    Long shot.....but by irritable legs, do you mean "restless" legs? If so this is sometimes associated with low iron levels.

    Easy one for the doctor to check.

    Good Luck

    Tony
     
    • Agree Agree x 1
  3. Freema

    Freema Type 2 · Expert

    Messages:
    7,315
    Likes Received:
    17,388
    Trophy Points:
    178
    yes or low magnesium levels as well... I think you (swine1 ) should start measuring your blood glucse 1 hour after a meal, one can have a fine HbA1c and still eat in a high spiking way and the high spikes can lead to nerve problems and neuropathy also when having a normal level in HbA1c make sure your foods does not spike over 7.5 after eating a meal...to avoid long term damage of nerves and avoiding other adding conditons

    http://www.phlaunt.com/diabetes/14045678.php
     
  4. swine1

    swine1 · Active Member

    Messages:
    33
    Likes Received:
    2
    Trophy Points:
    28
    Hi Tony.
    Was treated for this last year, had an infusion. Didn't have restless legs as a symptom though.
    Thanks anyway.
    Bernard.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook